# SDR 03FDEA01338

- Difficulty date: August 19, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN  BS 268  BETWEEN STR 16-17L.  DENT IN SKIN AT BS 268 BETWEEN STR 16-17L WAS OUT OF LIMITS.  AREA WAS REPAIRED PER SRM 53-30-3 FIG 1.
